# SDR DALA13059209208

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 845-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM FS 845-1155, LBL 54.5, HOLES FOUND ELONGATED.  FABRICATED, TREATED, PRIMED AND INSTALLED NEW SEAT TRACK IAW SRM 53-40-01, 51-10-03, & 51-30-02.
